Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 216, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 18, 2011, 2:56 AM CDT for 6 counties in Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 2:56 AM CDT (07:56 UTC)
- Expired
- Jun 18, 2011, 3:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 101 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:24 AM CDT | TSTM WND DMG | Sedalia, MO | ROOF CAME OFF OF ONE HOUSE AND LANDED ON ANOTHER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 8:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 18, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3544 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS53 KEAX 180756
SVREAX
MOC053-083-089-101-159-195-180830-
/O.NEW.KEAX.SV.W.0216.110618T0756Z-110618T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
256 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
EASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
PETTIS COUNTY IN CENTRAL MISSOURI...
SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 330 AM CDT
* AT 250 AM CDT...A LINE OF DAMAGING SEVERE THUNDERSTORMS PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM MARSHALL TO SEDALIA TO CLINTON...AND MOVING EAST
AT 55 MPH. THIS SQUALL LINE HAS AN EXTENSIVE AND RECENT HISTORY
OF PRODUCING 60 TO 70 MPH WINDS AND WIDESPREAD DAMAGE ACROSS
WEST CENTRAL MISSOURI AND EASTERN KANSAS.
* LOCATIONS IMPACTED INCLUDE...
SLATER...GLASGOW...BOONVILLE...FAYETTE...SMITHTON...OTTERVILLE...
PILOT GROVE...BUNCETON...NEW FRANKLIN...CLIFTON CITY...NELSON...
BLACKWATER...GILLIAM...ARROW ROCK...LAMINE...FRANKLIN...PRAIRIE
HOME AND WOOLDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3900 9256 3892 9250 3868 9262 3869 9305
3853 9307 3851 9351 3821 9352 3820 9381
3821 9382 3880 9348 3922 9347 3925 9243
TIME...MOT...LOC 0754Z 271DEG 46KT 3915 9321 3879 9309
3853 9318
WIND...HAIL 70MPH <.75IN
$$
BOOKBINDER1 follow-up statement
093
WWUS53 KEAX 180813
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 AM CDT SAT JUN 18 2011
MOC053-083-089-101-159-195-180830-
/O.CON.KEAX.SV.W.0216.000000T0000Z-110618T0830Z/
COOPER MO-HENRY MO-HOWARD MO-JOHNSON MO-PETTIS MO-SALINE MO-
313 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SALINE...
PETTIS...HOWARD AND COOPER COUNTIES IN CENTRAL MISSOURI...AND
SOUTHEASTERN JOHNSON AND EASTERN HENRY COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 330 AM CDT...
AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF SLATER TO BUNCETON TO 6 MILES
NORTHEAST OF STOVER...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
GLASGOW...BOONVILLE...FAYETTE...NEW FRANKLIN...FRANKLIN...PRAIRIE
HOME AND WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 64 AND 114.
THOSE ATTENDING THE COOPER COUNTY CIVIL WAR RE ENACTMENT NEAR
BOONVILLE ARE IN THE PATH OF THESE STORMS AND SHOULD PREPARE FOR
DANGEROUS WEATHER CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WEST CENTRAL MISSOURI. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3900 9256 3892 9250 3868 9262 3869 9305
3853 9307 3851 9351 3821 9352 3820 9381
3821 9382 3880 9348 3922 9347 3925 9243
TIME...MOT...LOC 0811Z 271DEG 46KT 3911 9296 3877 9281
3851 9290
WIND...HAIL 70MPH <.75IN
$$
BAILEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:18 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 18, 12:18 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1218 AM CDT SAT JUN 18 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... LOW LEVEL BOUNDARIES ARE NOT IN SHORT SUPPLY LATE THIS AFTERNOON. SATELLITE AND RADAR DATA SHOW A COUPLE OF EAST-WEST BOUNDARIES FROM EAST CENTRAL KS THROUGH WEST CENTRAL MO. HARD TO SAY WHERE THE TRUE WARM FRONT LIES AFTER THE CONTAMINATION LEFT OVER FROM THE DEPARTED MORNING MCS. HOWEVER...BASED ON LATEST SPC KINEMATIC FIELDS WILL PLACE A WARM FRONT FROM CENTRAL KS EAST THROUGH THE SOUTHERN CWA CURVING SE THROUGH THE MO BOOTHEEL. ANOTHER BOUNDARY LIES JUST NORTH OF THIS FROM NEAR CNK THROUGH MKC AND ALONG THE MO RIVER. CURRENTLY FLAT BUT AGITATED CU HAS FORMED ALONG/SOUTH OF THESE BOUNDARIES WITH SURFACE BASED CAPES IN EXCESS OF 4000 J/KG. GUESS ONE COULD SAY THE AIRMASS IS EXTREMELY UNSTABLE. WITH H7 TEMPERATURES +11C OR WARMER OVER EASTERN KS/WEST CENTRAL MO THE AIRMASS IS CURRENTLY CAPPED...BUT INHIBITION IS NEARLY GONE AS NOTED BY CIN VALUES OF 25-50 J/KG. HARD TO LOCATE ANY TYPE OF MID LEVEL VORTICITY MAX THAT COULD BE ENOUGH TO INITIATE STORMS. ALSO KEEPING AN EYE ON THE WEAK COLD FRONT WHICH LIES ACROSS SOUTHEAST NE. 12Z 4KM ARW-NMM DOES SUPPORT A CONCEPTUAL MODEL OF STORMS DEVELOPING ALONG BOTH THE COLD FRONT (VERY LATE AFTERNOON) AND KS PORTION OF WARM FRONT (BETWEEN 01Z-02Z). ACTIVITY SHOULD TRACK IN A GENERAL EASTERLY DIRECTION. IF STORMS FORM THEY SHOULD BECOME SEVERE DUE TO THE EXTREME INSTABILITY. 0-6KM SHEAR OF 30KTS IS JUST BARELY ENOUGH TO SUPPORT A FEW SUPERCELLS WITH MULTICELLULAR STORMS MORE LIKELY AND AN MCS OR TWO EVENTUALLY. MID LEVEL SHORTWAVE RIDGING EXPECTED TO MOVE IN WITH SUBSIDENCE TOMORROW SO MOST OF THE DAY SHOULD BE DRY...HUMID AND VERY WARM. SATURDAY NIGHT LOOKING INTERESTING AS MODELS SHOW A CONSENSUS ON A LARGE MCS FORMING NORTH OF THE WARM FRONT. DUE TO WHAT HAPPENS WITH OUTFLOW BOUNDARIES FROM TONIGHTS ACTIVITY SOUTHERN KS/NW OK APPEAR TO BE THE FAVORITE REGIONS FOR INITIATION WITH THE ACTIVITY QUICKLY MOVING NEWD THROUGH EASTERN KS AND WEST CENTRAL MO. SEVERE WEATHER AND LOCALIZED FLASH FLOODING WOULD BE POSSIBLE IF AS LARGE OF AN MCS FORMS AS BEING ADVERTISED BY SEVERAL MODELS. HAVE ENOUGH CONFIDENCE TO INCREASE POPS TO LOW END OF LIKELY RANGE. ANOTHER FRONTAL BOUNDARY WILL BE IN OR NEAR NORTHERN MO SUNDAY EVENING SO ONCE AGAIN THERE WILL BE A THREAT FOR CONVECTION. MJ MEDIUM RANGE (MONDAY THROUGH FRIDAY)... MEDIUM RANGE MODELS REMAIN IN FAIRLY GOOD AGREEMENT THROUGH NEXT WEEK...WITH ONLY SUBTLE DIFFERENCES REGARDING A TROUGH THAT WILL SWING THROUGH THE CENTRAL CONUS MIDWEEK. ON MONDAY...WARM FRONT WILL SURGE FROM NORTHERN MISSOURI EARLY IN THE DAY INTO SOUTHERN MINNESOTA BY LATE AFTERNOON...LEAVING THE ENTIRE CWA WARM SECTORED AND DRY IN THE PRESENCE OF A STRONG EML. ALL MED RANGE MODELS AND ENSEMBLES AGREE ON A COLD FRONT SWINGING THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW TRACKS INTO THE UPPER MISSISSIPPI VALLEY. ALTHOUGH BEST UPPER SUPPORT WILL TRACK NORTH OF THE REGION IN CLOSER PROXIMITY TO THE UPPER LOW...FRONTAL CONVERGENCE...STRONG INSTABILITY AND PRECIPITABLE WATER VALUES APPROACHING 2 INCHES SHOULD FAVOR A BAND OF SHOWERS AND THUNDERSTORMS TRACKING THROUGH THE AREA TUES AND TUES NIGHT. STAYED CLOSE TO A MODEL CONSENSUS FOR THE REMAINDER OF THE PERIOD. MODEST AGREEMENT EXISTS AMONG MED RANGE MODELS THAT 850 TEMPS WILL DROP BELOW 15C BY THURSDAY. THIS SUPPORTS SURFACE TEMPS NEAR OR SLIGHTLY BELOW AVERAGE. DRY CONDITIONS EXPECTED THROUGH MOST OF THE LATTER HALF OF THE WORK WEEK...UNTIL A WARM FRONT APPROACHES THE AREA FROM THE SOUTHWEST LATE THURSDAY. HAWBLITZEL && .AVIATION... INTENSE THUNDERSTORMS ACROSS DOUGLAS COUNTY WILL PROPAGATE TOWARDS KMCI AND KMKC OVER THE NEXT HOUR WITH ROUGH TIMING BRINGING THIS ACTIVITY INTO THE TERMINALS BY 0600 TO 0615Z. HAVE INDICATED 20G30KT WINDS BUT SHOULD THE STORM INTENSIFY...WINDS MAY BE STRONGER THAN CURRENTLY FORECAST. THUNDERSTORMS WILL CONTINUE IN THE VICINITY OF THE TERMINALS OVER THE NEXT FEW HOURS BEFORE MESOSCALE EVOLUTION OF THE STORMS LEAD TO A LESS CERTAIN FORECAST. OTHERWISE...THUNDERSTORM CHANCES WILL INCREASE AGAIN TOMORROW AFTERNOON ALTHOUGH EXACT TIMING AND LOCATION IS HIGHLY UNCERTAIN AT THE MOMENT. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 17, 7:12 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 712 PM CDT FRI JUN 17 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 712 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT CONDITIONS APPEAR FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS THE OUTLOOK AREA...BOTH ALONG A WARM FRONT ACROSS EAST CENTRAL KANSAS THROUGH CENTRAL MISSOURI...AS WELL AS ALONG A COLD FRONT THAT WILL ADVANCE SOUTHEAST FROM NEBRASKA LATER THIS EVENING. DAMAGING DOWNBURST WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREATS INTO THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IN THE WAKE OF EARLY MORNING THUNDERSTORMS...THE COLD FRONT WILL BECOME STATIONARY ACROSS THE REGION ON SATURDAY...SETTING THE FOCUS FOR A POTENTIALLY ACTIVE SEVERE WEATHER EPISODE DURING THE AFTERNOON AND EVENING HOURS. CONDITIONS APPEAR INCREASINGLY FAVORABLE FOR A COMPLEX OF THUNDERSTORMS THAT MAY CONTAIN VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...ALONG WITH TORRENTIAL RAINFALL DURING THE LATE AFTERNOON AND EVENING HOURS ACROSS EASTERN KANSAS INTO WESTERN MISSOURI. IF SUFFICIENT SUNSHINE CAN RETURN TO THE REGION LATE TOMORROW MORNING AND AFTERNOON...A VERY WARM AND HUMID AIRMASS WILL ALLOW HEAT INDICES TO REACH THE MIDDLE TO UPPER 90S. ANOTHER UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL MOVE INTO MISSOURI EARLY NEXT WEEK. THERE WILL BE A THREAT OF THUNDERSTORMS MONDAY NIGHT THROUGH EARLY WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE. ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING ALONG AND SOUTH OF INTERSTATE 70...AS WELL AS FAR NORTHWEST MISSOURI LATER THIS EVENING. BOOKBINDER
In the hours before
Local storm report, Jun 18, 2:07 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
207 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND GST 2 SW BLUE SPRINGS 39.00N 94.31W
06/18/2011 E70 MPH JACKSON MO NWS EMPLOYEE
&&
DDEROCHELocal storm report, Jun 18, 2:10 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
210 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST BELTON 38.81N 94.53W
06/18/2011 E65 MPH CASS MO FIRE DEPT/RESCUE
13 INCH TREE LIMBS BLOWN DOWN
&&
DDEROCHESpecial weather statement, Jun 18, 2:10 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
210 AM CDT SAT JUN 18 2011
MOZ021-022-029-030-037-038-180800-
CALDWELL MO-CLAY MO-CLINTON MO-JACKSON MO-LAFAYETTE MO-RAY MO-
210 AM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAY...NORTHERN LAFAYETTE...
NORTHEASTERN JACKSON...SOUTHERN CLINTON...CLAY AND SOUTHERN CALDWELL
COUNTIES UNTIL 300 AM CDT...
AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GUST FRONT ALONG THE LEADING EDGE OF STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM KEARNEY TO WELLINGTON...AND MOVING NORTHEAST AT
30 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED ALONG THIS GUST FRONT...AND
THIS WILL LIKELY OCCUR WELL AHEAD OF ANY RAIN OR THUNDERSTORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LATHROP...LAWSON...LEXINGTON...RICHMOND...CRYSTAL LAKES...WOODS
HEIGHTS...EXCELSIOR ESTATES...HENRIETTA...HARDIN...POLO...
COWGILL...BRAYMER...FLEMING...HOMESTEAD...CAMDEN...TURNEY...
RAYVILLE...ELMIRA...KNOXVILLE AND RUSSELLVILLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 9 AND 45.
I-435 LOOP FROM MILE MARKERS 42 TO 55.
LAT...LON 3964 9459 3964 9377 3948 9376 3921 9376
3921 9373 3917 9373 3914 9456
TIME...MOT...LOC 0709Z 252DEG 24KT 3938 9428 3913 9401
BOOKBINDERLocal storm report, Jun 18, 2:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
232 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TSTM WND GST OLATHE 38.89N 94.81W
06/18/2011 E60 MPH JOHNSON KS PUBLIC
VIA TWITTER
&&
ABAILEYLocal storm report, Jun 18, 2:40 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM TSTM WND DMG 8 SW HOLDEN 38.63N 94.09W
06/18/2011 JOHNSON MO AMATEUR RADIO
TREE BRANCH FELL ON POWERLINE...KNOCKING THE LINE DOWN
&&
ABAILEYLocal storm report, Jun 18, 2:43 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM TSTM WND GST WHITEMAN AFB 38.73N 93.55W
06/18/2011 M62.00 MPH JOHNSON MO ASOS
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:17 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 28 min |
| Jun 18, 1:28 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 32 min |
| Jun 18, 1:36 AM CDT | Special Weather Statement | EAX | Clay, Platte | 39 min |
| Jun 18, 1:47 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 43 min |
| Jun 18, 1:51 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 39 min |
| Jun 18, 2:10 AM CDT | Special Weather Statement | EAX | Clay, Clinton, Ray | 50 min |
| Jun 18, 2:16 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cooper, Henry, Johnson, Lafayette, Pettis and 1 more | 44 min |
| Jun 18, 3:28 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 47 min |
| Jun 18, 5:59 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 19 min |
| Jun 18, 6:47 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 43 min |
| Jun 18, 7:18 AM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 27 min |
| Jun 18, 9:00 AM CDT | Areal Flood Advisory | EAX | Adair, Macon, Putnam, Schuyler, Sullivan | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.